# SDR YENA201708040646

- Difficulty date: August 4, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 65,511 hours, 23,843 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 243161408
- Condition: Failed
- Location: Fwd Galley
- Part time: 38,337 hours, 13,732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR FROM AIR VENT BY FWD GALLEY COFFEEMAKERS. CIRCUIT BREAKERS WERE PULLED AND PANEL ABOVE COFFEEMAKERS VERY HOT AFTER 10 MIN.  R & R FWD GALLEY NR 2 COFFEEMAKER IAW AMM 25-3-00. OPS CHECKED NORMAL.
